Ask an Eye Doctor and Get an Answer ASAP
Hello, Welcome to Just DANGEROUS URL REMOVED
Any non-ophthalmic medicine entering the eye can cause some amount of reaction such as irritation /redness . The best way to prevent any of its harmful effects is by giving a thorough eye wash ( which you have already given). This ensures that the chemical ( here ear drops) gets flushed out of the eye . After that lubricating eye drops which are available over the counter can be started . There are many brands such as preservative free Refresh tears/ Systane eye drops which can be used, 1 drop 4-6 times a day for the next 2-3 days.
Unless there is severe redness/ severe pain in the eye along with watering and foggy vision, I guess there is no need to rush to the eye doctor. You can keep an eye for any of the above symptoms ( though very unlikely in your case) and report to an ophthalmologist if any of these symptoms is noticed.
Is there a chance my vision could be affected
If your vision is alright as of now , then there is no way it could affect it later. If at all the vision were to be affected it would have been immediate ( as in case of a chemical injury).
Thank you. That makes me feel better.
Thank you and best wishes. It was a pleasure to have answered this question. A bonus and/or positive rating are welcome. Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist
I'm sorry. I think I misread the rating information. I thought good service was satisfied. Can I go back?
I guess you can give another rating to your satisfaction.